# SDR ASAA2016011714802

- Difficulty date: January 17, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,566 hours, 2,481 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK & UPON PERFORMING RECALL CHECK, CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED & EXTINGUISHES UPON MASTER CAUTION RESET.  ACFT GROUNDED.   R & R FLIGHT DECK TRIM VALVE IAW AMM 21-61-21.
